# SDR AALA202209281414

- Difficulty date: September 26, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N933AM
- Make and model: Airbus A300*
- Aircraft serial: 7564
- Aircraft time: 16,365 hours, 6,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT PATH SEAT MOUNTED LIGHT AT ROW 9 INOPERATIVE. REPLACED LIGHT SHROUD PER CMM 25-21-61. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
